# SDR DXTA2023091195060

- Difficulty date: September 9, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N575QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605730
- Aircraft time: 13,425 hours, 10,191 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTING: ALL INTERIOR AND EXTERIOR EMERGENCY LIGHTS REMAIN ON WITH THE SWITCH IN THE ARM POSITION.  APU RUNNING WITH APU GEN OPERATING MAIN DC.  AMBER LIGHT NOT ANNUNCIATED.  EMG LIGHT SWITCH FUNCTIONS NORMAL IN THE OFF AND ON POSITIONS. //SIGNOFF// UPON FURTHER INSPECTION OF EMERGENCY LIGHT SYSTEM, FOUND INERTIAL G SWITCHES ON FWD AND AFT EMERGENCY LIGHT BATTERY PACKS NEEDED TO BE RESET. RESET BOTH FWD AND AFT BATTERY PACK INERTIAL G SWITCHES IAW CESSNA MODEL 560XL MM 33-50-00, OPS CHECK GOOD, EMERGENCY LIGHT SYSTEM PERFORMS FULLY WITH NO DEFECTS NOTED.
